Heart Disease Community
How often does stent pain after angio take to resolve?
About This Community:

This patient support community is for discussions relating to angina, angioplasty, arrhythmia, bypass surgery, cardiomyopathy, coronary artery disease, defibrillator, heart attack, heart disease, mitral valve, pacemaker, PAD, stenosis, and stress tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

How often does stent pain after angio take to resolve?

Many good posts but people aren't coming back to report their resolutions after discussing their problems. I am a 50 year old male, weight lifter and martial artist. A couple of significant injuries last year layed me up for three month stretches. After the second one I went out for a run on a cold November day and got chest pain. Later found chest pain again shoveling snow and after MIBI they said I was blocked. Judy did angio and they found 95%+ blockage and stented me. Now was put on Plavix for one year and Crestor for ever. I am built heavy from the weight but not fat. BP is great but cholesterol has been high since my first test 10 years ago.

The first two days afer stenting it felt like someone punched my heart. Aftet that more fluelike symptoms. The heart still feels a bit sore(more like flu than angina) and the energy is improved but I have noticed a couple of pains that felt a lot like the chest discomfort I had before the stent. The heart pain was from a blockage lower left side of the heart, but the radiant discomfort was right of center on my chest and I had always thought it was indigestion. Last night I got the right side pain again, first time since the stent, almost a burning. Since the stent is on the other side, it can't be inflamation (inflammation) around the stent.No other symptoms of any kind.

After all the above, has anyone had this sort of referred pain? I am thinking the return of the pain in that area could indicate a flow issue at the splint although a blockage in 4 days seems extremely quick. Less likely would be that the area had been in regular pain for so long it was just a "twinge"

Did any of you have a few of the old angina jabs come back but require no new treatment? I know it is early on and I am seeing my Doc in a few days but I have been thinking of nothing but my heart for 5 days straight.

Thanks for any responses.
Related Discussions
976897_tn?1379171202
I'm sorry to hear your problems, and a few things come to mind. First, has the Cardiologist given you a full report on the condition of your heart? For example, the distal area of the LAD, which you describe is quite a small vessel and maybe they could only clear a portion of the plaque, hoping the rest would be resolved by collateral development. Is there any dead heart tissue?
The next thing which comes to mind is vasospasm. After I had stents put into my left artery, I felt a pinching pain which came and went on a regular basis. Exercise did seem to trigger this and when the pinching was there, I did feel short of breath. Apparently the catheter wire tickled my artery and caused it to spasm. I also would feel a strange twitching now and again, like my heart was missing a beat and then giving an almighty jump to get back to normal. Calcium channel blockers for three months seemed to cure all this.
It is a misconception that stents can't block very quickly, or we cannot form new blockages quickly. Body cells regenerate quickly to form any repair, you must have seen how quickly scar tissue forms when you cut yourself? This can be the same in a stent which is why drug eluting stents were developed. The drug coating is meant to prevent this, but if you think about a 'mesh' stent against the artery wall, only 20% is actually touching, due to all the gaps between the struts. So drug eluting stents are far from perfect. This is why Europe have just started to use new balloons, called (funny enough) drug eluting balloons. Coated with the medication, they are inflated inside the artery and give 100% delivery of the drug to the artery lining. Then, IF, a stent is required, it's inserted and the medication is already in place acting as a big boost.
Personally I think you should ask for either a nuclear scan or angiogram to make sure some blockage hasn't formed. If your arteries were seen as clear, then there is no reason you should be having these problems, unless there is heart muscle damage.
Blank
Post a Comment
To
MedHelp Health Answers
Recent Activity
Avatar_f_tn
Blank
remar commented on lboogie7729's status
1 hr ago
Avatar_f_tn
Blank
remar commented on Beanie0's status
1 hr ago
86819_tn?1378951092
Blank
Healthscreen results
4 hrs ago by Bromley
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Heart Disease Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
12 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
63984_tn?1385441539
Blank
Flycaster305
97303, OR
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar_f_tn
Blank
skydnsr
212161_tn?1391090750
Blank
heartfluttersflyawayplz
hoschton, GA
612551_tn?1247839157
Blank
Jerry_NJ
NJ